• ES
  • EU
  • EN


Personal Docente e Investigador

Portada/ Personal Docente e Investigador



VICTOR DOMINGUEZ BAGUENA

Titular Universidad

  • ING. MATEMATICA E INFORMATICA
  • Matemática Aplicada

e-mail: victor.dominguezATunavarra.es

Teléfono: [+34] 948 41 7845

Información adicional

Mantengo una página web de presentación, colgada en la página de la web de la universidad en la dirección 

http://www.unavarra.es/personal/victor_dominguez/

Desde ahí puedes acceder a mi actividad investigadora y algunos contenidos docentes 

 

 



Información adicional sobre artículos

  • Boubendir, Y., Domínguez, V. Levadoux, D, and Turc, C. Regularized combined field integral equations for acoustic transmission problems. Preprint available in http://arxiv.org/abs/1312.6598.

  • Barrios, T., Bustinza, R. and Domínguez, V. On the discontinuous Galerkin method for solving boundary Problems for the Helmholtz equation: A priori and a posteriori error analyses . Preprint available in http://arxiv.org/abs/1310.2847

  • Boubendir, Y., Domínguez, V. Levadoux, D, and Turc, C. High-order Nyström discretizations for the solution of integral equation formulations of two-dimensional Helmholtz transmission problemss. Preprint available in http://arxiv.org/abs/1404.1331.

  • Domínguez, V, Lu, S.L., and Sayas, F.J. A Nystrom method for the two dimensional Helmholtz hypersingular equation. To appear in Advances in Computational Mathematics Preprint available in http://arxiv.org/abs/1210.4582

  • Domínguez, V. Filon-Clenshaw-Curtis rules for a class of highly-oscillatory integrals with logarithmic singularities. Journal of Computational and Applied Mathematics , 261 (2014), pp 299–319.. Preprint available in http://arxiv.org/abs/1305.1365

  • Domínguez, V, Lu, S.L., and Sayas, F.J. A Nystrom flavored Calderón Calculus of order three for two dimensional waves, time-harmonic and transient.. Computers and Mathematics with Applications 67 (2014), no. 1, 217–236. Preprint available in http://arxiv.org/abs/1304.7218

  • Domínguez, V, Lu, S.L., and Sayas, F.J. A fully discrete Calderon Calculus for two dimensional time harmonic waves. International Journal of Numerical Analysis & Modeling 11 (2014), 332-345 . Preprint available in http://arxiv.org/abs/1210.7017

  • Domínguez, V and Sayas, F.J. Some properties of layer potentials and boundary integral operators for the wave equation. Journal of Integral Equations and Applications 25 (2013) no 2, pp. 253 - 294. Preprint available in http://arxiv.org/abs/1109.6352

  • Domínguez, V and Ganesh, M. Interpolation and cubature approximations and analysis for a class of wideband integrals on the sphere. Advances in Computational Mathematics 39 (2013) no 3-4, 547 -584. Preprint available in http://arxiv.org/abs/1204.5109

  • Bruno, O.P., Domínguez, V, and Sayas, F.J. Convergence analysis of a high-order Nystrom integral-equation method for surface scattering problems.Numerische Mathematik  124 (2013), no. 4, 603-645. Preprint available in http://arxiv.org/abs/1109.6352.

  • Domínguez, V, Graham, I.G., and Kim, T. Filon-Clenshaw-Curtis rules for highly-oscillatory integrals with algebraic singularities and stationary points.SIAM Journal of Numerical Analysis 51 (2013) no. 3, 1542–1566. Preprint available in http://arxiv.org/abs/1207.2283

  • Domínguez, V., Graham, I., and Smyshlyaev, V. Stability and error estimates for Filon-Clenshaw-Curtis rules for highly-oscillatory integrals. IMA Journal of Numerical Analysis 31 (2011), no 4, 1253-1280. Preprint available http://opus.bath.ac.uk/26655

  • Domínguez, V., Heuer, N., and Sayas, F-J. Hilbert scales and Sobolev spaces defined by associated Legendre functions. J. Comput. Appl. Math. 235 (2011), no. 12, 3481–3501. Preprint available in http://arxiv.org/abs/0909.4266.

  • Domínguez, V. and Sayas, F.-J. Algorithm 884: a simple Matlab implementation of the Argyris element. ACM Trans. Math. Software 35 (2009), no. 2, Art. 16, 11 pp. Preprint available here.

  • Boal, N.; Domínguez and V.; Sayas, F.-J. Asymptotic properties of some triangulations of the sphere. J. Comput. Appl. Math. 211 (2008), no. 1, 11–22. Preprint available here.

  • Domínguez, V., Rapún, M.-L., and Sayas, F.-J. Dirac delta methods for Helmholtz transmission problems. Adv. Comput. Math. 28 (2008), no. 2, 119–139.Preprint available here.

  • Domínguez, V., Graham, I. G., and Smyshlyaev, V. P. A hybrid numerical-asymptotic boundary integral method for high-frequency acoustic scattering. Numer. Math. 106 (2007), no. 3, 471–510. Preprint available here.

  • Domínguez, V. and Sayas, F.-J. Overlapped BEM-FEM for some Helmholtz transmission problems. Appl. Numer. Math. 57 (2007), no. 2, 131–146. Preprint available here.

  • Domínguez, V. and Sayas, F.-J. A BEM-FEM overlapping algorithm for the Stokes equation. Appl. Math. Comput. 182 (2006), no. 1, 691–710. Preprint available here.

  • Domínguez, V. and Sayas, F.-J. Overlapped BEM-FEM for some Helmholtz transmission problems. Appl. Numer. Math. 57 (2007), no. 2, 131–146. Preprint available here.

  • Celorrio, R., Domínguez, V., and Sayas, F.-J. Overlapped BEM-FEM and some Schwarz iterations. Comput. Methods Appl. Math. 4 (2004), no. 1, 3–22. Preprint available here.

  • Domínguez, V. and Sayas, F.-J. Stability of discrete liftings. C. R. Math. Acad. Sci. Paris 337 (2003), no. 12, 805–808. Preprint available here.

  • Domínguez, V. High-order collocation and quadrature methods for some logarithmic kernel integral equations on open arcs. J. Comput. Appl. Math.161 (2003), no. 1, 145–159. Preprint available here.

  • Celorrio, R., Domínguez, V., and Sayas, F.-J. Periodic Dirac delta distributions in the boundary element method. Adv. Comput. Math. 17 (2002), no. 3, 211–236. Preprint available here.

  • Celorrio, R., Domínguez, V., and Sayas, F.-J. An interior-exterior Schwarz algorithm and its convergence. C. R. Math. Acad. Sci. Paris 334 (2002), no. 10, 923–926. Preprint available here.

  • Domínguez, V. and Sayas, F.-J. Local expansions of periodic spline interpolation with some applications. Math. Nachr. 227 (2001), 43–62. Preprint available here.

  • Domínguez, V. and Sayas, F.-J. Full asymptotics of spline Petrov-Galerkin methods for some periodic pseudodifferential equations. Adv. Comput. Math. 14 (2001), no. 1, 75–101. Preprint available here.



Información adicional sobre proyectos

Actualmente soy miembro del proyecto interno de la Universidad  Adquisición de conocimiento y minería de datos, funciones especiales y métodos numéricos avanzados

Puede obtener más información en el Portal del Investigador


Universidad Pública de Navarra
Campus de Arrosadía - 31006 Pamplona
Pamplona
Tel. 948 169000
Fax. 948 169169
Contacto por email

Campus de Tudela
Avda. de Tarazona s/n
31500 Tudela
Tel. (+34) 948 417800
Fax. (+34) 948 417892
Contacto por email